RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 182, Number 3  


$W$-algebras and higher analogues of the Knizhnik–Zamolodchikov equations
D. V. Artamonov, V. A. Golubeva
355
Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction
V. M. Buchstaber, S. I. Tertychnyi
373
Boost modes for a massive fermion field and the Unruh quantization
E. G. Gelfer, A. M. Fedotov, V. D. Mur, N. B. Narozhny
405
Discrete spectrum of a noncompact perturbation of a three-particle Schrödinger operator on a lattice
M. I. Muminov, N. M. Aliev
435
Estimating the output entropy of a tensor product of two quantum channels
G. G. Amosov
453
Kato perturbative expansion in classical mechanics and an explicit expression for the Deprit generator
A. S. Nikolaev
465
Some peculiarities in the behavior of non-Ising spin glasses
E. E. Tareeva, T. I. Schelkacheva, N. M. Chtchelkachev
500
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019